User menu

Dirac Operators on Quantum Projective Spaces

Bibliographic reference D'Andrea, Francesco ; Dabrowski, Ludwik. Dirac Operators on Quantum Projective Spaces. In: Communications in Mathematical Physics, Vol. 295, no. 3, p. 731-790 (2010)
Permanent URL
  1. Ammann B., Bär C.: The Dirac operator on Nilmanifolds and collapsing circle bundles. Ann. Global Anal. Geom. 16(3), 221–253 (1998)
  2. Bincer A.M.: Casimir operators for su q (n). J. Phys. A 24(19), L1133–L1138 (1991)
  3. Björner A., Brenti F.: Combinatorics of Coxeter Groups. Springer, Berlin-Heidelberg-New York (2005)
  4. Cahen, M., Franc, A., Gutt, S.: Spectrum of the Dirac operator on complex projective space $${P_{2q-1}(\mathbb{C})}$$ . Lett. Math. Phys. 18(2), 165–176 (1989), Erratum in Lett. Math. Phys. 32, 365–368 (1994)
  5. Chakrabarti A.: q-analogs of IU(n) and U(n,1). J. Math. Phys. 32(5), 1227–1234 (1991)
  6. Chu C.-S., Ho P.-M., Zumino B.: Geometry of the quantum complex projective space CP q (N). Eur. Phys. J. C 72(1), 163–170 (1996)
  7. Connes A.: Noncommutative Geometry. Academic Press, London-New York (1994)
  8. Connes A.: Gravity coupled with matter and the foundation of non-commutative geometry. Commun. Math. Phys. 182(1), 155–176 (1996)
  9. Dąbrowski, L.: The local index formula for quantum SU(2). In: Traces in Number Theory, Geometry and Quantum Fields, S. Albeverio et al. (eds), Aspects of Mathematics E38, Wiesbaden: Vieweg Verlag, 2008
  10. Dąbrowski, L., Sitarz, A.: Dirac operator on the standard Podleś quantum sphere. In: Noncommutative Geometry and Quantum Groups, Vol. 61, Warsaw: Banach Center Publ., 2003, pp. 49–58
  11. Dąbrowski L., Sobczyk J.: Left regular representation and contraction of sl q (2) to e q (2). Lett. Math. Phys. 32(3), 249–258 (1994)
  12. D’Andrea F., Dąbrowski L., Landi G.: The isospectral Dirac operator on the 4-dimensional orthogonal quantum sphere. Commun. Math. Phys. 279(1), 77–116 (2008)
  13. D’Andrea F., Dąbrowski L., Landi G.: The noncommutative geometry of the quantum projective plane. Rev. Math. Phys. 20(8), 979–1006 (2008)
  14. D’Andrea F., Dąbrowski L., Landi G., Wagner E.: Dirac operators on all Podleś spheres. J. Noncomm. Geom. 1(2), 213–239 (2007)
  15. D’Andrea, F., Landi, G.: Antiself-dual connections on the quantum projective plane: monopoles.[math.QA] , 2009
  16. Dolan B.P., Huet I., Murray S., O’Connor D.: A universal Dirac operator and noncommutative spin bundles over fuzzy complex projective spaces. JHEP 03, 029 (2008)
  17. Gelfand, I.M., Tsetlin, M.L.: Finite-dimensional representations of the group of unimodular matrices. Gelfand, I.M.: Collected papers, vol. II, Berlin-Heidelberg-New York: Springer-Verlag, 1988, pp. 653–656, English translation of the paper: Dokl. Akad. Nauk SSSR 71, 825–828 (1950)
  18. Heckenberger I., Kolb S.: The locally finite part of the dual coalgebra of quantized irreducible flag manifolds. Proc. London Math. Soc. 89(2), 457–484 (2005)
  19. Heckenberger I., Kolb S.: De Rham complex for quantized irreducible flag manifolds. J. Algebra 305(2), 704–741 (2006)
  20. Itzykson C., Nauenberg M.: Unitary groups: representations and decompositions. Rev. Mod. Phys. 38(1), 95–120 (1966)
  21. Klimyk, A., Schmüdgen, K.: Quantum Groups and their Representations. Berlin-Heidelberg-New York: Springer, 1997
  22. Krähmer U.: Dirac operators on quantum flag manifolds. Lett. Math. Phys. 67(1), 49–59 (2004)
  23. Neshveyev, S., Tuset, L.: The Dirac operator on compact quantum groups.[math.OA] , 2007
  24. Reshetikhin, N.Y.: Quantized universal enveloping algebras, the Yang-Baxter equation and invariants of links I and II. Preprint LOMI E-4-87 E-17-87, 1987
  25. Serre Jean-Pierre, Complex Semisimple Lie Algebras, ISBN:9783642632228, 10.1007/978-3-642-56884-8
  26. Schmüdgen K., Wagner E.: Dirac operator and a twisted cyclic cocycle on the standard Podleś quantum sphere. J. Reine Angew. Math. 574, 219–235 (2004)
  27. Seifarth, S., Semmelmann, U.: The Spectrum of the Dirac Operator on the Odd Dimensional Complex Projective Space $${P^2_{m-1}(C)}$$ . SFB 288 Preprint 95, 1993
  28. Sitarz, A.: Equivariant spectral triples. In: Noncommutative Geometry and Quantum Groups Vol. 61, Warsaw: Banach Centre Publ., 2003, pp. 231–263
  29. Vaksman L., Soibelman Ya.: The algebra of functions on the quantum group SU(n + 1) and odd-dimensional quantum spheres. Leningrad Math. J. 2, 1023–1042 (1991)